American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 151 found      Go to page: 1 2 3 4 > >>

[1] O. Buse, R. Hind and E. Opshtein. Packing stability for symplectic $4$-manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] John B. Etnyre, Rafal Komendarczyk and Patrick Massot. Quantitative Darboux theorems in contact geometry. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] The filtered grid complex. Math. Surveys Monogr. 208 (2015) 247-272.
Book volume table of contents
View Article: PDF

[4] Grid homologies of alternating knots. Math. Surveys Monogr. 208 (2015) 167-186.
Book volume table of contents
View Article: PDF

[5] Invariants of Legendrian and transverse knots. Math. Surveys Monogr. 208 (2015) 215-246.
Book volume table of contents
View Article: PDF

[6] Basic properties of grid homology. Math. Surveys Monogr. 208 (2015) 127-134.
Book volume table of contents
View Article: PDF

[7] Grid homology for links. Math. Surveys Monogr. 208 (2015) 187-214.
Book volume table of contents
View Article: PDF

[8] Grid diagrams. Math. Surveys Monogr. 208 (2015) 43-64.
Book volume table of contents
View Article: PDF

[9] Introduction. Math. Surveys Monogr. 208 (2015) 1-12.
Book volume table of contents
View Article: PDF

[10] Knots and links in $S^3$. Math. Surveys Monogr. 208 (2015) 13-42.
Book volume table of contents
View Article: PDF

[11] Grid homology over the integers. Math. Surveys Monogr. 208 (2015) 291-324.
Book volume table of contents
View Article: PDF

[12] More on the filtered chain complex. Math. Surveys Monogr. 208 (2015) 273-290.
Book volume table of contents
View Article: PDF

[13] Open problems. Math. Surveys Monogr. 208 (2015) 339-346.
Book volume table of contents
View Article: PDF

[14] The invariance of grid homology. Math. Surveys Monogr. 208 (2015) 91-112.
Book volume table of contents
View Article: PDF

[15] The oriented skein exact sequence. Math. Surveys Monogr. 208 (2015) 151-166.
Book volume table of contents
View Article: PDF

[16] The holomorphic theory. Math. Surveys Monogr. 208 (2015) 325-338.
Book volume table of contents
View Article: PDF

[17] Grid homology. Math. Surveys Monogr. 208 (2015) 65-90.
Book volume table of contents
View Article: PDF

[18] Peter S. Ozsváth, András I. Stipsicz and Zoltán Szabó. Grid Homology for Knots and Links. Math. Surveys Monogr. 208 (2015) MR MR3381987.
Book volume table of contents

[19] The unknotting number and $\tau $. Math. Surveys Monogr. 208 (2015) 113-126.
Book volume table of contents
View Article: PDF

[20] The slice genus and $\tau $. Math. Surveys Monogr. 208 (2015) 135-150.
Book volume table of contents
View Article: PDF

[21] Josef G. Dorfmeister. Kodaira dimension of Lefschetz fibrations over tori. Proc. Amer. Math. Soc. 144 (2016) 1711-1716.
Abstract, references, and article information   
View Article: PDF

[22] R. İnanç Baykur. Minimality and fiber sum decompositions of Lefschetz fibrations. Proc. Amer. Math. Soc. 144 (2016) 2275-2284.
Abstract, references, and article information   
View Article: PDF

[23] Kyle Hayden and Joshua M. Sabloff. Positive knots and Lagrangian fillability. Proc. Amer. Math. Soc. 143 (2015) 1813-1821.
Abstract, references, and article information   
View Article: PDF

[24] Mainak Poddar and Soumen Sarkar. A class of torus manifolds with nonconvex orbit space. Proc. Amer. Math. Soc. 143 (2015) 1797-1811.
Abstract, references, and article information   
View Article: PDF

[25] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc. 367 (2015) 5971-6016.
Abstract, references, and article information
View Article: PDF

[26] Baptiste Chantraine. A note on exact Lagrangian cobordisms with disconnected Legendrian ends. Proc. Amer. Math. Soc. 143 (2015) 1325-1331.
Abstract, references, and article information   
View Article: PDF

[27] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc. 367 (2015) 4459-4481.
Abstract, references, and article information   
View Article: PDF

[28] R. İnanç Baykur. Virtual Betti numbers and the symplectic Kodaira dimension of fibered $4$-manifolds. Proc. Amer. Math. Soc. 142 (2014) 4377-4384. MR 3267005.
Abstract, references, and article information   
View Article: PDF

[29] Jonathan Bowden. Symplectic 4-manifolds with fixed point free circle actions. Proc. Amer. Math. Soc. 142 (2014) 3299-3303.
Abstract, references, and article information   
View Article: PDF

[30] Yakov Eliashberg. Recent Progress in Symplectic Flexibility. Contemporary Mathematics 621 (2014) 3-18.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 151 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia